American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F85) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Stefano Morra. Invariant elements for $p$-modular representations of ${\mathbf{GL}}_{2}({\mathbf{Q}}_p)$. Trans. Amer. Math. Soc. 365 (2013) 6625-6667.
Abstract, references, and article information   
View Article: PDF

[2] Eric Mortenson. Supercongruences between truncated $_{2}F_{1}$ hypergeometric functions and their Gaussian analogs. Trans. Amer. Math. Soc. 355 (2003) 987-1007. MR 1938742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John A. Rhodes. $p$-adic hyperbolic planes and modular forms . Trans. Amer. Math. Soc. 341 (1994) 469-504. MR 1159195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anne Schwartz. Modular forms of weight $\frac12$ defined on products of $p$-adic upper half-planes . Trans. Amer. Math. Soc. 335 (1993) 757-773. MR 1154543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia